# SDR AALA202104279002

- Difficulty date: April 25, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N535UW
- Make and model: Airbus A321-231
- Aircraft serial: 3993
- Aircraft time: 41,156 hours, 14,838 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240007
- Part serial: RFM11608
- Condition: Low Pressure
- Location: L1 Door Damper
- Part time: 21,715 hours, 8,528 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PASSENGER / CREW DOOR 1L DAMPER LOW PRESSURE. REPLACED DOOR DAMPER PER AMM 52-11-14.
